# SDR SWAA2015082743260

- Difficulty date: July 20, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737790
- Aircraft serial: 30035
- Aircraft time: 34,079 hours, 23,968 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HORIZONTAL FLANGE CRACKED AT BS 727B, LBL 45.5, FASTENER HOLE INBD FWD & AFT. REPAIRED FLANGE IAW EA & ER.
